Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 20, Number 1

Deformation subspaces of $p$-divisible groups as formal Lie groups associated to $p$-divisible groups
Adrian Vasiu.
J. Algebraic Geom. 20 (2011), 1-45
Abstract, references and article information
Full-text PDF
MathSciNet review: 2729274
Perverse coherent sheaves on blow-up. II. Wall-crossing and Betti numbers formula
Hiraku Nakajima and Kota Yoshioka.
J. Algebraic Geom. 20 (2011), 47-100
Abstract, references and article information
Full-text PDF
MathSciNet review: 2729275
Real regulators on self-products of $K3$ surfaces
Xi Chen and James D. Lewis.
J. Algebraic Geom. 20 (2011), 101-125
Abstract, references and article information
Full-text PDF
MathSciNet review: 2729276
The defect of Fano $3$-folds
Anne-Sophie Kaloghiros.
J. Algebraic Geom. 20 (2011), 127-149
Abstract, references and article information
Full-text PDF
MathSciNet review: 2729277
On the $p$-adic cohomology of some $p$-adically uniformized varieties
Elmar Grosse-Klönne.
J. Algebraic Geom. 20 (2011), 151-198
Abstract, references and article information
Full-text PDF
MathSciNet review: 2729278
Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
Comments: jag-query@ams.org
AMS Website